Extension de la catégorie des algèbres de Kac
Annales de l'Institut Fourier, Volume 36 (1986) no. 1, p. 105-131

The class of Kac algebras is equipped with a new class of morphisms stable by duality. It allows us, either in the Abelian, or the symmetric case, to deal with the category of locally compact groups equipped with the continuous group morphisms. The link with the previously defined and far more restricted morphisms is established.

On munit la classe des algèbres de Kac d’une nouvelle classe de morphismes, stable par dualité. Cela permet de rendre compte, dans les cas abélien ou symétrique, de la catégorie des groupes localement compacts munis des morphismes continus de groupe. Le lien avec les morphismes précédemment définis et beaucoup plus restrictifs est établi.

@article{AIF_1986__36_1_105_0,
     author = {Enock, M. and Schwartz, J. M.},
     title = {Extension de la cat\'egorie des alg\`ebres de Kac},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {36},
     number = {1},
     year = {1986},
     pages = {105-131},
     doi = {10.5802/aif.1040},
     zbl = {0586.43003},
     mrnumber = {88a:46076},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1986__36_1_105_0}
}
Enock, M.; Schwartz, J. M. Extension de la catégorie des algèbres de Kac. Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 105-131. doi : 10.5802/aif.1040. http://www.numdam.org/item/AIF_1986__36_1_105_0/

[1] J. De Canniere, M. Enock, J.-M. Schwartz, Algèbres de Fourier associées à une algèbre de Kac, Math. Ann., 245 (1979), 1-22. | MR 80k:43009 | Zbl 0402.43001

[2] J. De Canniere, M. Enock, J.-M. Schwartz, Sur deux résultats d'analyse harmonique : une application de la théorie des algèbres de Kac, J. Operator Theory, 5 (1981), 171-194. | MR 82h:46090 | Zbl 0486.22003

[3] M. Enock, Produit croisé d'une algèbre de von Neumann par une algèbre de Kac, J. Funct. Anal., 26 (1977), 16-47. | MR 57 #13513 | Zbl 0366.46053

[4] M. Enock, J.-M. Schwartz, Une dualité dans les algèbres de von Neumann, Bull. Soc. Math. France, Supp. Mémoire n° 44 (1975), 1-144. | Numdam | MR 56 #1091 | Zbl 0343.46044

[5] M. Enock, J.-M. Schwartz, Systèmes dynamiques généralisés et correspondances, J. Operator Theory, 11 (1984), 273-303. | MR 86g:46097 | Zbl 0539.46046

[6] J. Ernest, Hopf-von Neumann algebras, Proc. Conf. Funct. Anal. (Irvine, Calif.), Academic Press, New York (1967), 165-215. | MR 36 #6956 | Zbl 0219.43004

[7] P. Eymard, L'algèbre de Fourier d'un groupe localement compact, Bull. Soc. Math. France, 92 (1964), 181-236. | Numdam | MR 37 #4208 | Zbl 0169.46403

[8] E. Kirchberg, Darstellungen coinvolutiver Hopf-W*-algebren und ihre Anwendung in der nicht-abelschen Dualitätstheorie lokalkompakter Gruppen, Berlin, Academie der Wissencshaften der DDR (1977).

[9] J.-M. Schwartz, Sur la structure des algèbres de Kac, I, J. Funct. Anal., 34 (1979), 370-406. | MR 83a:46072a | Zbl 0431.46044

[10] W.F. Stinespring, Integration theorems for gauges and duality for unimodular locally compact groups, Trans. Amer. Math. Soc., 90 (1959), 15-56. | MR 21 #1547 | Zbl 0085.10202

[11] L.I. Vainerman, G.I. Kac, Non unimodular ring-groups and Hopf-von Neumann algebras, Math. USSR, Sbornik, 23 (1974), 185-214. Traduction de Mat. Sbornik, 94 (136) (1974), 194-225. | Zbl 0309.46052

[12] M.E. Walter, W*-algebras and non Abelian harmonic analysis, J. Funct. Anal., 11 (1972), 17-38. | MR 50 #5365 | Zbl 0242.22010